RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2011, том 4, страницы 47–62 (Mi cgtm178)  

About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix

Alexander Bannikov, Nikolay Petrov

Udmurt State University, Faculty of Mathematics, Universitetskaya st. 1, Izhevsk, 426034, Russia

Аннотация: We consider two linear non-stationary problems of evasion of one evader from group of pursuers provided that players possess equal dynamic possibilities and the evader does not leave limits of some set. It is proved that if the number of pursuers is less than dimension of space the evader evades from a meeting on an interval $[t_0,+\infty)$.

Ключевые слова: differential pursuit-evasion games.

Полный текст: PDF файл (250 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Alexander Bannikov, Nikolay Petrov, “About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix”, Contributions to Game Theory and Management, 4 (2011), 47–62

Цитирование в формате AMSBIB
\RBibitem{BanPet11}
\by Alexander~Bannikov, Nikolay~Petrov
\paper About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix
\jour Contributions to Game Theory and Management
\yr 2011
\vol 4
\pages 47--62
\mathnet{http://mi.mathnet.ru/cgtm178}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm178
  • http://mi.mathnet.ru/rus/cgtm/v4/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:154
    Полный текст:43
    Литература:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019